| Model Number |
NANOSCOPIC RELEASE SYSTEM |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/27/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
On (b)(6) 2024, it was reported by a facility representative via (b)(4) that an ar-8850ds nanoscopic release system picture was going in and out when in use.This occurred during use in a case and was swapped out with no patient impact.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.The complaint device was not received for evaluation.Based on the information provided, which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude the most likely cause.The most likely cause of the reported failure is potential user error in connecting the device correctly.The complaint allegation was not confirmed.No evidence of the failure was received.